# SDR HEER20160202132

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N439PH
- Make and model: Bell 407
- Aircraft serial: 53999
- Aircraft time: 6,826 hours
- Engine: Allsn 250C47B
- Engine time: 6,668 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141144
- Condition: Spalled
- Location: Nr 5
- Part time: 1,484 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED 12-12-15 DUE TO VIBRATION.  REPLACED NR 5 BEARING DUE TO SPALLING ON OUTER RACE.  PART REPLACED.
